MAUDE Adverse Event Report: DRAEGER MEDICAL SYSTEMS INC RESUSCITAIRE RW82/WBR82; RESUSCITAIRE RADIANT WARMER

DRAEGER MEDICAL SYSTEMS INC RESUSCITAIRE RW82/WBR82; RESUSCITAIRE RADIANT WARMER
Medical Device Problem Code Excessive Heating (4030)
Health Effect - Clinical Code Hypothermia (1915)
Date of Event 08/29/2023
Type of Reportable Event Malfunction
Event or Problem Description
As the customer reported the infant¿s skin temperature was reading higher than what was set on the resuscitaire.Reporting based on evaluation of recurrence potential for harm.No adverse impact reported.
 
Additional Manufacturer Narrative
Dräger reached out to the contact person in the hospital but was not able to obtain additional information in regard to the use conditions under which the issue was observed.The device is not under a service contract; reportedly it has been checked by an in-house biomedical engineer and did not exhibit any malfunction during these tests.A case-specific evaluation is not possible on the base of the available information.Based on experience, the reported issue is rather related to application aspects than to technical deviations; the expertise of the biomed substantiates that.If the device is in skin temperature mode, a respective probe has to be used for measurement.For an exact measurement, the skin probe has to be positioned in direct line with the heat flow from the warmer module, a specific kind of probe with reflective cover has to be used; the ifu refers in detail to the correct use.Disregarding details may affect the skin temperature measurement and cause measurement errors and/or unexpected therapeutic results.The concerned device was never removed from use with no further problems reported to date.Dräger will discuss with the hospital the potential necessity to send an application specialist to the facility for the purpose of identifying potential training needs of the users.

Brand Name
RESUSCITAIRE RW82/WBR82
Common Device Name
RESUSCITAIRE RADIANT WARMER
Manufacturer (Section D)
DRAEGER MEDICAL SYSTEMS INC
6 tech drive
andover MA
Manufacturer (Section G)
DRAEGER MEDICAL SYSTEMS INC
6 tech drive
andover MA
Manufacturer Contact
6 tech drive
andover, MA 
9784470587
MDR Report Key17911695
Report Number1220063-2023-00036
Device Sequence Number7497390
Product Code FMT
UDI-Device Identifier04049098000215
UDI-Public(01)04049098000215(11)210330(93)MU20503-56
Combination Product (Y/N)N
PMA/510(K) Number
K120642
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/11/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/29/2023
Initial Report FDA Received Date10/11/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/31/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown